# SDR C2XA00BT005

- Difficulty date: January 30, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145
- Aircraft serial: 145037
- Aircraft time: 4,884 hours, 3,682 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EWR - FLT 4164 - CREW REPORTED LANDING GEAR WOULD NOT RETRACT DURING GO AROUND.  RETURNED TO THE FIELD AND LANDED UNEVENTFULLY.  MAINTENANCE FOUND ICE ON ALL PROXIMITY SWITCHES.  CLEANED SWITCHES AND OPERATIONALLY CHECKED GOOD ON TEST FLIGHT.  (M)
